| Model Number |
638BL32 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that an unknown duration of use of this 32mm annuloplasty band, it was reported that when the barcode on the product packaging was scanned by the healthcare professional (hcp), and the device was categorized as a 34mm annuloplasty band in the hospital system.The 34mm size did not match the labeled 32mm size of the device.It is unknown if a patient was involved in this event.